I take Abilify and Topamax too. Here is one for you..... Abilify is known for a) causing insomnia or b) causing severe drowsiness.
*When are you taking the Abilify? am/pm
*If you are taking the Abilify in the pm, then contact your pdoc asap. They need to know that you are...
a) Having difficulties sleeping- insomnia
b) Especially with Abilify
c) It could be as simple as adjusting when you take the Abilify because it could be causing you to stay awake.
I took the Abilify first time during the am. It zonked me out severely. Then they had me take it at nightime. I wasn't able to wake up in the morning. So, now I take it 3 times a day. Presto- It now works for me!
Each and every drug effects every person differently, which is why you must contact the pdoc about the insomnia. The pdoc will be able to help determine what is causing the insomnia- whether it is a med or it is stress or hypomania by talking with you.
Topamax causes appetite loss and weight loss at times as well. You need to inform the pdoc of this issue as well so they can monitor your weight. I lost 25 pounds when I first began taking the Topamax. It freaked me out. I had no desire to eat either.
Abilify also causes anxiety. Contact the pdoc. They need to know how you are doing. If you are having severe difficulties, and fear for your life, then you must seek help- do go to the ER. Do not sit around at let yourself live like that. You deserve to feel better.
Thinking of you and hoping you get better soon.